# SDR CALA9601443

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16893
- Make and model: Doug DC-9-82
- Aircraft serial: 49392
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Smokes
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, CABIN FILLED WITH AIR CONDITIONING SMOKE.  PERFORMED UNEVENTFUL AIR RETURN.  REMOVED AND REPLACED LEFT AIR CYCLE MACHINE AND COALESCER BAGS PER MM 21-51-01.
